Shooting my shot actually hurts like hell. Hope me?
|
| Post date: 2019-12-16 15:33:00 |
| Views: 487 |
Why do my shots hurt so much? Any Trulicity (dulaglutide) users out there?
I've given myself insulin shots in the past and they NEVER hurt. I'm now injecting Trulicity (with an automatic plunger design) once a week. The first shot in my stomach fat? No pain at all! The last two shots? Each time into the top of my thighs - and each HURT like an angry, fiery, miserable, big wasp sting, both the shot, and for a few minutes afterwards.
Is it that injecting into fat hurts less? Was I just lucky the first time? Should I just be prepared to bite a (metaphorical) strap for the foreseeable future?
You are not my doctor! I am not asking for medical advice! I just want it to hurt not so much.] |
| Please click Here to read the full story. |
| |
| Other Top and Latest Questions: |
SK Hynix shares jump 11% after record quarterly profit, outperforming broader market
|
How investors can position ahead of the Fed's next policy decision
|
Boeing shares slide on a disappointing cash flow update. Why this dip is buyable
|
Amex Platinum and Business Platinum add Airbnb perks, but lodging credit rules are tightening
|
Stocks making the biggest moves after hours: Visa, Robinhood, NXP, Seagate and more
|
Movie: Night Shift
|
Movie: The Social Reckoning
|
Movie: Wildwood
|
Crystal Lake: The Final Chapter
|
Stock futures are mixed as traders await Fed decision, Big Tech earnings: Live updates
|